A theorem of Miyadera–Feller–Phillips type for a complete second-order equation in a Banach space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1985), pp. 34-40 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1985_4_a4,
     author = {I. V. Mel'nikova},
     title = {A~theorem of {Miyadera{\textendash}Feller{\textendash}Phillips} type for a~complete second-order equation in {a~Banach} space},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {34--40},
     year = {1985},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1985_4_a4/}
}
TY  - JOUR
AU  - I. V. Mel'nikova
TI  - A theorem of Miyadera–Feller–Phillips type for a complete second-order equation in a Banach space
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1985
SP  - 34
EP  - 40
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IVM_1985_4_a4/
LA  - ru
ID  - IVM_1985_4_a4
ER  - 
%0 Journal Article
%A I. V. Mel'nikova
%T A theorem of Miyadera–Feller–Phillips type for a complete second-order equation in a Banach space
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1985
%P 34-40
%N 4
%U http://geodesic.mathdoc.fr/item/IVM_1985_4_a4/
%G ru
%F IVM_1985_4_a4
I. V. Mel'nikova. A theorem of Miyadera–Feller–Phillips type for a complete second-order equation in a Banach space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1985), pp. 34-40. http://geodesic.mathdoc.fr/item/IVM_1985_4_a4/